Mount Olive, NC
A 22-year-old male asked:
Im 22 and started zoloft (sertraline) but im also on lorepam i suffer greatly from anxiety but have no depression problems and now i have a low libido will it stay with me for long?
2 doctor answers • 8 doctors weighed in
Obstetrics and Gynecology 39 years experience
Tell your physician: The reasons for low libido are multiple. If you suspect your medication to be the cause for low sex drive, talk to your doctor before making any changes.
5.7k viewsReviewed >2 years ago
Psychiatry 49 years experience
Talak with U PCP: Many medications can cause sexual side effect , we take it because we need it, but there is help. Talk with u pcp.
5.6k viewsReviewed Sep 09, 2019
Last updated Sep 9, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.